Review: analysis of parasite and other skewed counts

Alexander, N; (2012) Review: analysis of parasite and other skewed counts. Tropical medicine & international health, 17 (6). pp. 684-693. ISSN 1360-2276 DOI: https://doi.org/10.1111/j.1365-3156.2012.02987.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1365-3156.2012.02987.x

Abstract

Share

Download

Filename: TMIH_review_count_data_for_PMC_author_MS_complete.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar